On Symmetries of Tensor Decompositions for the Commutator of 2 × 2 Matrices

Research output: Contribution to journalJournal articleResearchpeer-review

We consider symmetries of tensor decompositions related to an algorithm for computing the commutator of 2 × 2 matrices using 5 multiplications.

Original languageEnglish
JournalComputational Mathematics and Modeling
Issue number1
Pages (from-to)48-54
Number of pages7
Publication statusPublished - 15 Jan 2019
Externally publishedYes

    Research areas

  • bilinear algorithms, polyadic decompositions, symmetries, tensors

ID: 232711435